Volume 7, Number 3
Previous Issue Next Issue

Chuan-miao Chen & Qun Lin

J. Comp. Math., 7 (1989), pp. 227-233.

Preview Full PDF 159 2072 Abstract

Lin-ping Sun

J. Comp. Math., 7 (1989), pp. 234-243.

Preview Full PDF 146 1997 Abstract

Ren-hong Wang, Tian-xiao Wang, Xiao-yan Liu & Shou-cheng Wang

J. Comp. Math., 7 (1989), pp. 244-261.

Preview Full PDF 155 1928 Abstract

Zhong-hua Yang

J. Comp. Math., 7 (1989), pp. 262-278.

Preview Full PDF 159 1955 Abstract

Fu-ming Ma

J. Comp. Math., 7 (1989), pp. 279-300.

Preview Full PDF 164 1948 Abstract

E. M. E. Zayed

J. Comp. Math., 7 (1989), pp. 301-312.

Preview Full PDF 160 1954 Abstract

Da-yong Cia & Jing Hong

J. Comp. Math., 7 (1989), pp. 313-320.

Preview Full PDF 156 1923 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard